Aleksandrov Aleksandr A.

Александров Александр Александрович

Primary affiliation

  • Sholokhov Moscow State University for the Humanities
  • 16–18 Verhnya Radishevskaya, Moscow, 109240, Russia, Russia

Journal publications:

  1. Shilin I.A., Aleksandrov A.A. Normalizers and centralizers of subgroups in non-Abelian groups of small order, Computer Research and Modeling, 2012, vol. 4, no. 3, pp. 531-542

Full-text version of the journal is also available on the web site of the scientific electronic library eLIBRARY.RU

The journal is included in the Russian Science Citation Index

The journal is included in the List of Russian peer-reviewed journals publishing the main research results of PhD and doctoral dissertations.

International Interdisciplinary Conference "Mathematics. Computing. Education"

The journal is included in the RSCI

Indexed in Scopus